Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 92, NWS Dodge City, KS

May 27, 2012Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2012, 7:12 PM CDT for Ellis County, Kansas. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 7:12 PM CDT (00:12 UTC)
Expired
May 27, 2012, 7:30 PM CDT
In force
18 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:14 PM CDTHAIL 16 Nnw Hays, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:51 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS53 KDDC 280012
SVRDDC
KSC051-280030-
/O.NEW.KDDC.SV.W.0092.120528T0012Z-120528T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  YOCEMENTO...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YOCEMENTO...
  MAINLY RURAL AREAS OF NORTHERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3889 9926 3889 9945 3914 9951 3914 9905
TIME...MOT...LOC 0012Z 199DEG 29KT 3896 9935
WIND...HAIL 60MPH 1.00IN

$$

WAH
2 follow-up statements
496 
WWUS53 KDDC 280023
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT SUN MAY 27 2012

KSC051-280030-
/O.CON.KDDC.SV.W.0092.000000T0000Z-120528T0030Z/
ELLIS KS-
723 PM CDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 730 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF CATHARINE...AND MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3899 9918 3900 9934 3913 9939 3914 9905
TIME...MOT...LOC 0023Z 199DEG 29KT 3904 9931
WIND...HAIL 60MPH 1.00IN

$$

WAH
936 
WWUS53 KDDC 280026
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT SUN MAY 27 2012

KSC051-280037-
/O.EXP.KDDC.SV.W.0092.000000T0000Z-120528T0030Z/
ELLIS KS-
726 PM CDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY WILL
EXPIRE AT 730 PM CDT/630 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3899 9918 3900 9934 3913 9939 3914 9905
TIME...MOT...LOC 0027Z 199DEG 29KT 3907 9930

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:40 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 27, 2:40 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
240 PM CDT SUN MAY 27 2012

...UPDATE TO SYNOPSIS, SHORT TERM, AND LONG TERM...

.SYNOPSIS...
ISSUED AT 231 PM CDT SUN MAY 27 2012

WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE AN UPPER LEVEL TROUGH
OF LOW PRESSURE LIFTING NORTHEAST ACROSS EASTERN MONTANA. A +100KT
UPPER LEVEL JET CORE IS EXITING THE TROUGH AXIS ACROSS NORTHEASTERN
ARIZONA AND CLIMBING NORTHEAST ACROSS COLORADO INTO WESTERN NEBRASKA.
NEAR THE SURFACE, AMPLE LOW LEVEL MOISTURE EXTENDS FROM WESTERN
TEXAS NORTHWARD INTO WESTERN KANSAS WITH H85 DEWPOINTS AROUND 10C TO
12C. A SURFACE TROUGH AND AN ASSOCIATED DRYLINE IS SITUATED ACROSS
EXTREME EASTERN COLORADO NEAR AND ALONG THE COLORADO BORDER.

&&

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 231 PM CDT SUN MAY 27 2012

SHORT RANGE MODELS INDICATE THE NEGATIVELY TILTED UPPER LEVEL TROUGH
TURNING EAST ALONG THE CANADIAN BORDER AND PUSHING INTO THE NORTHERN
PLAINS OF NORTH DAKOTA TONIGHT INTO EARLY MONDAY. THIS SYSTEM WILL
BRING THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS FROM THE UPPER
MIDWEST SOUTHWARD INTO THE CENTRAL PLAINS TONIGHT...INCLUDING AS FAR
SOUTH AS WESTERN KANSAS. AS THE UPPER LEVEL SYSTEM MOVES INTO THE
NORTHERN PLAINS TONIGHT, THE UPPER LEVEL JET CORE ACROSS THE
COLORADO ROCKIES WILL SLOWLY EDGE EAST-NORTHEAST INTO THE WESTERN
HIGH PLAINS. AS THIS OCCURS, THE DRYLINE ASSOCIATED WITH THE SURFACE
TROUGH NEAR THE COLORADO BORDER WILL SHARPEN AS IT PUSHES EAST
ACROSS WESTERN KANSAS THROUGH THIS EVENING PROVIDING INCREASED LOW
LEVEL FORCING. PLENTY OF INSTABILITY WILL BE IN PLACE AS WELL WITH
STEEP LOWER/MID LEVEL LAPSE RATES ALONG WITH CAPE VALUES IN EXCESS
OF 2000 J/KG AHEAD OF THE DRYLINE. AS A RESULT, THUNDERSTORMS ARE
LIKELY TO DEVELOP ALONG AND AHEAD OF THE DRYLINE LATE THIS AFTERNOON
AND EVENING AS THE CAPPING INVERSION ERODES. ALTHOUGH TIMING
COULD BE AN ISSUE AS IT PERTAINS TO THE EROSION OF THE CAP, THE BEST
CHANCE FOR THUNDERSTORM DEVELOPMENT INITIALLY IS EXPECTED TO BE EAST
OF A SCOTT CITY TO LIBERAL LINE LATE THIS AFTERNOON WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREAT. ALTHOUGH LCL'S WILL INITIALLY
BE TOO HIGH TO SUPPORT TORNADO DEVELOPMENT THIS AFTERNOON, A FEW
TORNADOES COULD BE POSSIBLE WITH THE STRONGEST STORMS THIS EVENING.
THE BETTER CHANCE FOR THIS WILL BE ACROSS CENTRAL KANSAS AFTER LCL'S
BEGIN TO LOWER WITH ANY ONGOING CONVECTION AND WHERE BETTER DEEP
LAYER SHEAR CONDITIONS WILL EXIST. PRECIP CHANCES COME TO AN END
EARLY MONDAY AS MUCH DRIER AIR FILTERS SOUTHWARD INTO WESTERN KANSAS
BEHIND THE ADVANCING SURFACE TROUGH/FRONTAL BOUNDARY.

COOLER TEMPERATURES ARE LIKELY TONIGHT IN WAKE OF THE WEAK COLD
FRONTAL PASSAGE EXPECTED DURING THE OVERNIGHT HOURS. COOLER AIR WILL
FILTER SOUTH INTO WESTERN KANSAS LATE TONIGHT WITH H85 TEMPERATURES
DROPPING INTO THE MID TO UPPER TEENS(C). LIGHT WINDS AND CLEARING
SKIES SHOULD ALLOW LOWS TO DROP DOWN INTO THE 50S(F) FOR THE MOST
PART WITH LOWER 60S(F) STILL POSSIBLE IN SOUTH CENTRAL KANSAS.
FOR MONDAY, MORE SEASONAL TEMPERATURES ARE EXPECTED AS A WEAK
SURFACE HIGH DRIFTS EAST ACROSS WESTERN KANSAS KEEPING THE SLIGHTLY
COOLER AIR IN PLACE. THE NAM AND GFS SHOW H85 TEMPERATURES RANGING
AROUND 20C ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS WITH LIGHT AND
VARIABLE WINDS THROUGHOUT THE DAY. LOOK FOR HIGHS GENERALLY UP INTO
THE 80S(F) MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 231 PM CDT SUN MAY 27 2012

THE 12Z GFS AND ECMWF ARE IN PRETTY DECENT AGREEMENT SHOWING THE
UPPER LEVEL WAVE/CLOSED LOW TRACKING ALONG THE CANADIAN BORDER INTO
THE HUDSON BAY REGION. TO THE SOUTH, MUCH OF THE CONUS WILL BE UNDER
FAIRLY ZONAL FLOW. THE WEATHER ACROSS SOUTHWEST KANSAS WILL BE
FAIRLY QUIET MONDAY NIGHT AS THE REGION WILL BE UNDER WEAK SURFACE
HIGH PRESSURE TO THE NORTH OF A NEARLY STATIONARY FRONT OVER
OKLAHOMA. SURFACE LOW PRESSURE WILL REMAIN TO THE SOUTH IN THE TEXAS
PANHANDLE AND SOUTHERN OKLAHOMA THROUGH WEDNESDAY. MOIST LOW LEVEL
EASTERLY FLOW WILL BE OCCURRING NORTH OF THE FRONT OVER SOUTHWEST
KANSAS. THE GFS AND ECMWF SHOW ANOTHER SHORTWAVE TROUGH MOVING OUT
OF THE WESTERN STATES TOWARD THE CENTRAL PLAINS ON WEDNESDAY. THE
12Z CANADIAN ALSO SHOWS THIS WAVE BUT IS MUCH MORE AGGRESSIVE IN
CLOSING IT OFF INTO AN UPPER LOW OVER THE CENTRAL AND SOUTHERN
PLAINS. THE CANADIAN ENSEMBLE MEMBERS DO NOT SUPPORT THIS SOLUTION
AND TEND TO KEEP THE WAVE OPEN LIKE THE OTHER MODELS. AT ANY RATE,
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT SHOULD BE THE PERIOD WITH THE
BEST CHANCES FOR PRECIPITATION ACROSS SOUTHWEST KANSAS WITH PWAT
VALUES AROUND OR OVER AN INCH.

LATER IN THE WEEK THE UPPER FLOW WILL BE MORE NORTHWESTERLY OVER THE
CENTRAL HIGH PLAINS. WITH LOW LEVEL EAST TO SOUTHEAST FLOW
CONTINUING, WE COULD SEE OPPORTUNITIES FOR AFTERNOON THUNDERSTORMS
TO DEVELOP OVER THE HIGHER TERRAIN TO THE WEST AND POSSIBLY MOVE OUT
INTO SOUTHWEST KANSAS DURING THE EVENING/OVERNIGHT HOURS.

UPPER LEVEL RIDGING IS FORECAST TO BUILD EAST OVER THE CENTRAL PART
OF THE COUNTRY BY THE WEEKEND. AFTER A FEW DAYS OF TEMPERATURES IN
THE 70S AND 80S, WE SHOULD SEE HIGHS CLIMBING BACK INTO THE UPPER
80S AND 90S BY THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1215 PM CDT SUN MAY 27 2012

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND
EVENING ALONG AND AHEAD OF A DRYLINE AS IT ADVANCES EASTWARD
ACROSS WESTERN KANSAS. THE BEST CHANCE FOR STORM DEVELOPMENT
WILL BE EAST OF A KGCK TO KLBL LINE WITH THE POTENTIAL FOR THE
STRONGEST STORMS TO BE UP NEAR KHYS. OUTSIDE OF ANY CONVECTION,
VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH EARLY MONDAY
MORNING. AS FOR WINDS, A SURFACE TROUGH NEAR THE COLORADO BORDER
WILL EDGE SLOWLY EASTWARD ACROSS WESTERN KANSAS TONIGHT. AS A
RESULT, SOUTHERLY WINDS OF 20 TO 30KT THIS AFTERNOON WILL BECOME
NORTHWESTERLY 5 TO 15KT THROUGH THE LATE OVERNIGHT HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  85  56  83 /  50   0   0  20
GCK  52  83  53  82 /  30   0   0  10
EHA  50  83  53  85 /  10   0   0  10
LBL  52  85  56  85 /  30   0   0  10
HYS  53  83  53  81 /  70   0   0  10
P28  63  88  62  85 /  50   0  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ031-046-065-066-
079>081-089-090.

&&

SYNOPSIS...JJOHNSON
SHORT TERM...JJOHNSON
LONG TERM...GERARD
AVIATION...JJOHNSON
Hazardous weather outlook, May 27, 5:48 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SUN MAY 27 2012

KSZ030-031-043>046-061>066-074>081-084>090-281145-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
548 PM CDT SUN MAY 27 2012 /448 PM MDT SUN MAY 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE DEVELOPING AND EXPANDING IN COVERAGE LATE THIS
AFTERNOON TO EARLY EVENING ALONG A HAYS TO DODGE CITY TO MEADE
LINE. CONDITIONS CONTINUE TO FAVOR A MODERATE THREAT OF SEVERE
THUNDERSTORMS EAST OF A WAKEENEY TO LIBERAL LINE THROUGH THIS
EVENING TO EARLY OVERNIGHT HOURS.

THUNDERSTORMS WITHIN THIS THREAT AREA WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER ALTHOUGH
A FEW REPORTS OF GRAPEFRUIT TO SOFTBALL SIZE HAIL OR POSSIBLY
LARGER...IS NOT OUT OF THE QUESTION. FURTHER, DAMAGING WINDS UP TO
70 OR 80 MPH WILL ALSO BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL RETURN EACH LATE AFTERNOON AND EARLY
NIGHT TIME PERIOD FROM TUESDAY INTO SATURDAY. AT THIS TIME,
SEVERE STORMS WITH HAIL UP TO TENNIS BALL SIZE AND WIND GUSTS UP TO
70 MPH APPEAR MORE LIKELY WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 6 PM THIS EVENING OVER
SOUTHWEST KANSAS...ESPECIALLY EAST OF A HAYS TO DODGE CITY LINE.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

AWJ

In the hours before

Special weather statement, May 27, 5:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT SUN MAY 27 2012

KSZ030-031-045-046-272345-
ELLIS-NESS-RUSH-TREGO-
555 PM CDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHWESTERN
RUSH...SOUTHEASTERN TREGO AND SOUTHWESTERN ELLIS COUNTIES...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF NESS CITY...MOVING NORTHEAST
AT 40 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3896 9981 3875 9921 3832 9974 3836 9991
TIME...MOT...LOC 2255Z 207DEG 37KT 3841 9980

WAH
Local storm report, May 27, 6:10 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 WSW BAZINE            38.42N 99.78W
05/27/2012  E1.00 INCH       NESS               KS   PUBLIC

0557 PM     HAIL             3 NW BAZINE             38.47N 99.73W
05/27/2012  E1.25 INCH       NESS               KS   AMATEUR RADIO

&&
Local storm report, May 27, 6:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 NW MCCRACKEN          38.64N 99.63W
05/27/2012  E1.00 INCH       NESS               KS   PUBLIC

0610 PM     HAIL             3 ENE BROWNELL          38.65N 99.69W
05/27/2012  E1.00 INCH       NESS               KS   PUBLIC

&&

GERARD
Local storm report, May 27, 6:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             9 E CEDAR BLUFF         38.79N 99.56W
05/27/2012  E1.00 INCH       ELLIS              KS   PUBLIC

&&
Local storm report, May 27, 6:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             2 NNW YOCEMENTO         38.93N 99.44W
05/27/2012  E1.00 INCH       ELLIS              KS   PUBLIC

&&
Local storm report, May 27, 7:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             8 W ANTONINO            38.78N 99.52W
05/27/2012  E1.00 INCH       ELLIS              KS   PUBLIC

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:16 PM CDTSpecial Weather StatementDDCTrego44 min
May 27, 7:21 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Trego54 min
May 27, 7:42 PM CDTSpecial Weather StatementDDCEllis33 min
May 27, 7:55 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush, Trego50 min
May 27, 8:05 PM CDTSevere Thunderstorm WarningDDCEllis, Trego25 min
May 27, 8:36 PM CDTSpecial Weather StatementDDCRush39 min
May 27, 8:50 PM CDTSevere Thunderstorm WarningDDCEllis, Rush27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.